PDA

View Full Version : Sorry



Sexy__Eyes
03-25-2008, 07:27 PM
Sorry everyone I havent been too active in the forum the last 2 days and it might be another couple before Im fully active. I broke out with a very bad rash yesterday and we think its caused by a shot of novicain the dentist had given me. I had a similar episode 30 yrs ago from dental work then. Anyway I was in the hospital ER at 2 am and then again at 6:30 pm (and I wasnt even WORKING!) (For those who dont know Im an EMT and go to the ER regularly...not usually for me...and TRUST me I DIDNT want to go but hubby made me.) They have me on heavy doses of a prednisone to start (including the IV meds they gave me) along with benedryl and pepcid. I will most likely be drousy and not be able to do a lot of commenting. Sorry. I did look at some layouts and liked each but didnt feel up to commenting much. Hopefully things will get back to normal in a few days. Im looking foward to starting a new challenge April 1, or shall I say restarting an old challenge to some and new to others. Watch the boards this weekend...there will be hints. Until then...see ya in the forum! :gogo:

Charlie'sMomma
03-25-2008, 07:31 PM
Oh my goodness, Liz. That sounds horrible. Take care of yourself, rest and get better.

emst
03-25-2008, 07:45 PM
Oh no Liz that doesn't sound good. Glad John made you go to the ER. Relax and take care of yourself. Hopefully if you take care of yourself now you'll be up to doing the QOTC this weekend.
Hugs, Elaine

tweederbug
03-25-2008, 07:46 PM
Oh no.hope that you get better soon.

HisKid
03-25-2008, 07:52 PM
Oh no Liz ... I hope that your medicine helps the rash and that you are feeling better soon!!

Mom_of_5
03-25-2008, 07:52 PM
Get some rest! Feel better soon!

OneMemory
03-25-2008, 08:10 PM
Get feeling better soon! And listen to that DH of yours!

ozchicki
03-25-2008, 08:15 PM
No need to apologise! You look after yourself first!! Take care! (((hug)))


Now...I am intrigued and am waiting anxiously for April 1! :)

eb2177
03-25-2008, 08:51 PM
Goodness Liz! Hope you are feeling better soon!

his
03-25-2008, 11:47 PM
Put yourself on the first place. Relax and I hope you'll be fine soon!

twirlyjoy
03-26-2008, 12:46 AM
Oh no Liz! Sounds nasty! Hope you feel better soon :)

shavari
03-26-2008, 02:11 AM
Please take care of yourself .. thats most important!

cant wait to see the new(old) challenge :D

mosser77
03-26-2008, 02:41 AM
Yikes, Liz! You take care and rest up for your new challenge! :)

Gizmo04
03-26-2008, 03:17 AM
Hope you're feeling better soon. :)

ABitDaffy
03-26-2008, 03:52 AM
Awww Liz, that sounds terrible! I hope you feel better soon!

Debra
03-26-2008, 06:31 AM
Liz... I'm so sorry you've had to go through this ... really hope you feel better soon. Hugs!

tborntreger
03-26-2008, 06:53 AM
Oh no Liz... I hope that rash goes away soon....how dreadful! Looking forward to your new/old challenge!

ThoughtfilledMe
03-26-2008, 06:54 AM
Hope you feel better really soon.

gigichet
03-26-2008, 07:09 AM
Oh NO...take care of yourself and get better soon. Don't worry about the boards I greatly appreciate all of the help that you have already given me. Take care...{{{{{hugs}}}}} to you...:)

grammaj
03-26-2008, 08:58 AM
Hope your feeling better soon.

charliesnana
03-26-2008, 09:51 AM
I may be slow but I care too, Liz. So sorry to hear you are under the weather. I'm glad John made you go to the ER and get help. Take care and hurry back.

PamWhit
03-26-2008, 10:55 AM
Hey gf, you take care of yourself! I'm so glad John was around to make you go to the ER. Seems to me we just talked about all the "stuff" you can't take. Now you need to add novicaine to the list. Hoping you're feeling better soon and there's nothing wrong with "drowsy"! lol

ScrapShana
03-26-2008, 03:07 PM
Don't worry about a thing here Liz, just take care of YOU! Hope you recover very soon, and what's this about a challenge?? Hmmm.....can't wait to see what you have up your sleeve! ;)

Helen
03-27-2008, 12:13 PM
Oh no!!!!! When it rains it pours!!! Hope you are doing better!

And what is this about a new/old challenge? sounds great! looking forward to it!

HUGS and get better!!!!!!!!!!!!

Sexy__Eyes
03-28-2008, 03:56 AM
Thank you all for your well wishes. I still have no clue as to whats happening. Ive been to the ER 3 times since Tuesday and to my Dr once. So far Ive had 3 doses of SoluMedrol IV (strong steroid), 2 doses of Epinephrin, Pepcid ( which believe it or not is a histomine blocker) 4 days worth of prednesone( another strong steriod) Benedryl every 4 hours since Monday (boy I should be sleeping NOT!), complete medical workup (blood work, EKG and Chest Xray) and they cant find anything. AND would you believe my rash is getting worse??? This morning Im schedualed to see a dermitologist. The rash has spread to my whole body including my face and in my mouth. Let me tell you about pain and frustration. Anyone available to give a girl a scratch on the back? Im going to give the QOTC a shot today when I get back from the DR, thats if he doesnt send me back to the ER. I cant promise anything because when I start to itch I get frustrated.
Im loving all the new layouts, I have been checking occassionally. Still cant sit still long enough to comment or even post my layouts. Im so glad the Daily Rewind is back, thats what hooked me on GDS to start with.
Anyway let me get going, John wants me to get a few things out just incase I get admitted :cry:.

Thank you all again.

HollyS
03-28-2008, 03:58 AM
Hope your doing better now! That is no fun! Take care of yourself....!

twirlyjoy
03-28-2008, 06:23 AM
oh no Liz! Am so sorry to hear that things are getting worse for you. Will be praying they get things sorted out asap and you get some answers :)

Sexy__Eyes
03-29-2008, 11:43 PM
Just an update. Ive been to the hospital ER 4 times this week, my DR once and a dermetologist once. All say its an allergic reaction to Ultram. UG!. The dermetologist told me that it took 3 weeks for the allergic reaction to surface, it MIGHT take 3 weeks for it to go away. He changed my dose of prednisone to 100 mgs per day, a very high dose. So now not only am I all rashed Im puffy. They all have also mentioned something called Stevens Johnsons syndrom but feel its too early to say yet. I do have some of the symptoms of that too but lets keep our fingers crossed its not. Yesterday morning tho I had given John the scare of his life...sorry baby. I was running a fever all night but in the morning it hit 102.9 and I actually asked him to call an ambulance. I really thought I was going to pass out (and this from an EMT). I spent 9 hours in the ER...most of it sleeping after they pumped me full of benedryl, tylenol and epi. After that I was once again released...<rolling eyes>. Since Ive been back I havent spiked the fever yet...shhh... so maybe Im on the mend. I am however very tired, and still puffy but I dont itch so much. I go back to the dermetologist Monday to see if I can be weened off the prednisone (I hope because if your on it too long at that dose it will shut your adrenial gland down).
Ive enjoyed the MarQOTC ladies...as I always do. Im trying hard to finish this time and as most of you know from the past Im the one that is always finished the very first day. I simply LOVE the creativness in this challenge and the layouts are stunning. Good luck to everyone.
Thanks again for your well wishes. Ill try to keep you posted when I can. Love you all {{{{{HHHHHHHHHHUUUGSSSSSS}}}}}

Gizmo04
03-30-2008, 03:12 AM
This dosn't sound fun! I really hope you're feeling better soon. :)